# SDR AALA2009011600300

- Difficulty date: January 16, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- Aircraft time: 62,480 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA- FIRST CLASS EMERGENCY LIGHTS INOPERATIVE. REPLACED BATTERY PACK FOR FIRST CLASS EMERGENCY LIGHTS.
